Exact Solutions of the Diffusion-Reaction Equation for a Coupled Shifted Harmonic Oscillator

Hits: 1480
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
D-R equation, Complex Hamiltonian, Eigenvalues and Eigenfunctions
Authors:
Ram Mehar Singh
Journal:
IJISM
Volume:
2
Number:
3
Pages:
320-323
Month:
May
Abstract:
We investigate the quasi-exact solutions of the diffusion-reaction equation for two dimensional non-hermitian Hamiltonian systems with in the frame work of extended complex phase space characterized by x=x_1+p_3 , p_x=p_1+x_(3 ), y=x_2+p_4 , p_y=p_2+x_(4 ). Analyticity property of the complex Hamiltonian system is exploited to obtain the explicit expressions for eigenvalues and eigenfunctions for a complex shifted harmonic potential and its PT-symmetric version.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=